# SDR MWEA99906

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE WAS OBSERVED BEING DISHARGED FROM THE OVERHEAD VENTS.  MTC INSPECTED, REMOVED AND REPLACED THE WATER SEPERATOR BAGS.
